# SDR CHQA201100239

- Difficulty date: June 9, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 26,585 hours, 21,431 cycles
- Engine: Allsn AE3007A
- Engine time: 20,023 hours, 18,451 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 14525892001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO FLOOR STRUCTURE ENTRANCE AREA FORWARD AND AFT "T" FITTING.  MAINTENANCE REPLACED THE CARGO FLOOR STRUCTURE ENTRANCE AREA FORWARD AND AFT "T" FITTING WITH NO FURTHER DEFECTS NOTED.
